Jul 29, 2011
Dr. Bob, Recently someone asked me if there were any medications or anything that could be taken that would produce a false positive on an oral HIV test. I didn't have an answer and hoped you did.
Response from Dr. Frascino
Nope! Medications would not cause false-positive HIV tests.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Vaginal Infections Caused By Sperm
- 4th Generation Elisa 6 Months Conclusive
- AM I SAFE USING A CONDOM
- Are Lymph Nodes Painful With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.